MAUDE Adverse Event Report: PULSION MEDICAL SYSTEMS SE PICCO CATHETER; PROBE, THERMODILUTION

PULSION MEDICAL SYSTEMS SE PICCO CATHETER; PROBE, THERMODILUTION
Model Number 6885049
Medical Device Problem Code Stretched (1601)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/12/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that picco catheter was stuck and it was only possible to remove it after multiple attempts.The wire fell apart.There was no patient harm.Manufacturer reference (b)(4).
 
Additional Manufacturer Narrative
After the insertion of the wire through the seldinger needle, at the adjustment of the wire, it was difficult to withdraw the wire.No part of the seldinger wire remained inside the patient¿s body and no additional medical procedure was required to remove the catheter.Pictures of the broken picco catheter was provided and the reported issue was confirmed.The defective part has been discarded and could not be returned.The cause of the issue could be determined as related to separated guidewire.Overall, investigations did indicate that the device failed to meet its specification when the event occurred.A relationship between the device and the complaint is therefore considered as likely.Upon the complaint occurrence the device was involved and used on a patient for advanced hemodynamic monitoring.In general a monitoring technology is considered as diagnostic aid, but not directly used for diagnosis or treatment.

Brand Name
PICCO CATHETER
Common Device Name
PROBE, THERMODILUTION
Manufacturer (Section D)
PULSION MEDICAL SYSTEMS SE
hans-riedl-strasse 17
feldkirchen 85622
GM  85622
Manufacturer (Section G)
PULSION MEDICAL SYSTEMS SE
hans-riedl-strasse 17
feldkirchen 85622
GM   85622
Manufacturer Contact
nicole kammermaier
hans-riedl-strasse 17
feldkirchen 85622
GM   85622
0894599140
MDR Report Key25031370
Report Number3003263092-2026-000001
Device Sequence Number13286122
Product Code KRB
UDI-Device Identifier04250094500931
UDI-Public(01)04250094500931(17)300731(11)250807(10)801753
Combination Product (Y/N)N
Initial Reporter CountryHU
PMA/510(K) Number
K171620
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6885049
Device Lot Number801753
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2026
Initial Report FDA Received Date04/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown